# SDR ASAA2015031311048

- Difficulty date: March 13, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX RT CUTOUT LOWER STRINGER CORRODED.  ACFT GROUNDED.  R & R APU TORQUE BOX LOWER STRINGER IAW SRM 51-40-02-0G-0,  W .75 O, .065, R .044, L 6IN., D .021.
